# SDR YENA2022031500227

- Difficulty date: February 19, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N605JB
- Make and model: Airbus A320-232
- Aircraft serial: 2368
- Aircraft time: 64,174 hours, 22,943 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, PER AEROMAN N/R 2022-19278 - CORROSION STRINGER 42R BETWEEN FR31 TO FR34 IN FWD CARGO COMPARTMENT; PER AEROMAN N/R 2022-19278 - PERFORMED PERMANENT REPAIR SECTION STRINGER LOC ON FR 31 TO FR 34 AND STRINGER 42R IAW SRM A320 53-00-13-300-001 FIGURE 001 (SHEET 2) AND DRAWING #D53231945.REF AEROMAN N/R 2022-74867 + FUR A320-53-00287.
